# SDR A6WA20130418899

- Difficulty date: April 10, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 22,380 hours, 21,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP UNDER CARGO DOOR FLOOR SILL AT FS 589 IS CRACKED.  REMOVED UNSERVICEABLE AND REPLACED WITH SERVICEABLE CLIP.
